# SDR SWAA961401

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 3234 · Landing Gear Selector
- Part: Prox Switch
- Part number: 189929
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT RISE PAST THE OFF POSITION.  CREW USED OVERRIDE TO RAISE GEAR.  WARNING HORN SOUNDED WITH FLAPS UP, PRESSURIZATION AND ALL OTHER INDICATIONS NORMAL.  DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  FOUND DEFECTIVE AIR/GROUND SENSING PROXIMITY SWITCH.  REPLACED SWITCH AND PERFORMED GEAR RETRACTION TEST PER BOEING M/M.
